教師資料查詢 | 類別: 期刊論文 | 教師: 黃文濤 HUANG, WEN-TAO (瀏覽個人網頁)

標題:Nonparametric Estimation in Change-Point Models
學年81
學期1
出版(發表)日期1993/01/01
作品名稱Nonparametric Estimation in Change-Point Models
作品名稱(其他語言)
著者Huang, Wen-Tao; Chang, Yi-Ping
單位淡江大學經營決策學系
出版者
著錄名稱、卷期、頁數Journal of Statistical Planning and Inference 35(3), pp.335-347
摘要We consider a new change-point model with some smooth mixture intervention. Some least-squares type estimators for the parameters are proposed and some large sample properties for these estimators are shown. A Monte Carlo study shows that the proposed estimators behave satisfactorily for the normal case.
關鍵字
語言英文
ISSN0378-3758
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!